Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Phase transition for the spherical hierarchical model.

Ben Arous, G. and Hryniv, O. and Molchanov, S. (2002) 'Phase transition for the spherical hierarchical model.', Markov processes and related fields., 8 (4). pp. 565-594.

Abstract

We present the whole spectrum of the limit theorems for the total magnetization in the hierarchical version of the spherical model in dimensions dim > 2.

Item Type:Article
Keywords:Spherical model, Hierarchical interactions, Phase transition.
Full text:PDF - Published Version (310Kb)
Status:Peer-reviewed
Publisher Web site:http://www.math.msu.su/~malyshev/abs02.htm
Record Created:15 Feb 2008
Last Modified:20 Feb 2013 14:50

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library